IPSIndian Journal of Pharmacology
Home  IPS  Feedback Subscribe Top cited articles Login 
Users Online : 2748 
Small font sizeDefault font sizeIncrease font size
Navigate Here
 »   Next article
 »   Previous article
 »   Table of Contents

Resource Links
 »   Similar in PUBMED
 »  Search Pubmed for
 »  Search in Google Scholar for
 »Related articles
 »   Citation Manager
 »   Access Statistics
 »   Reader Comments
 »   Email Alert *
 »   Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed2183    
    Printed36    
    Emailed1    
    PDF Downloaded90    
    Comments [Add]    
    Cited by others 1    

Recommend this journal

 

 DRUG WATCH
Year : 2013  |  Volume : 45  |  Issue : 6  |  Page : 634-635

A rare case of imatinib-induced erythroderma


Department of Dermatology, Command Hospital, Pune, Maharashtra, India

Correspondence Address:
Biju Vasudevan
Department of Dermatology, Command Hospital, Pune, Maharashtra
India
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/0253-7613.121386

Rights and Permissions

Imatinib, a specific tyrosine kinase inhibitor is a newer anticancer agent, which has shown excellent efficacy in managing chronic myeloid leukemia. It is generally well tolerated with few side effects. Most commonly reported adverse events are maculopapular eruptions and periorbital edema. Severe adverse reactions are seen in 5% of patients. Exfoliative dermatitis has been very rarely reported with this drug. We report a case of a 52-year-old male who initially presented with a maculopapular rash and developed erythroderma on continuation of the drug.






[FULL TEXT] [PDF]*


        
Print this article     Email this article

Site Map | Home | Contact Us | Feedback | Copyright and Disclaimer
Online since 20th July '04
Published by Wolters Kluwer - Medknow